# SDR YAAA2014120401

- Difficulty date: December 4, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N1653U
- Make and model: Cessna 207
- Aircraft serial: 20700253
- Aircraft time: 27,674 hours
- Engine: Cont IO520F
- Engine time: 13,969 hours
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52006A20P
- Part serial: 526F1312089
- Condition: Separated
- Location: Engine
- Part time: 1,597 hours
- Component: Engine, Cont, IO520R
- Component part number: IO520F
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

NUMBER 3 & 5 CYLS INDICATING LOW TEMPS.  FOUND NR 3 CYL SEPARATING FROM ENG CASE & NR 5 CYL FALSE INDICATION.
